• Users Online: 711
  • Print this page
  • Email this page
CASE REPORT
Year : 2021  |  Volume : 14  |  Issue : 3  |  Page : 133-134

The result of stopping carbimazole


Department of Internal Medicine, Rashid Hospital, Dubai Health Authority, Dubai, United Arab Emirates

Correspondence Address:
Omar Yousef Al-Assaf
Department of Internal Medicine, Rashid Hospital, Dubai Health Authority, Dubai
United Arab Emirates
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/hmj.hmj_91_20

Rights and Permissions

Electrolyte imbalances are a known cause of electrocardiography (ECG) change. We report an ECG change of a known hyperthyroidism patient who stopped his medications. In addition, we discuss the ECG findings and the physiological disturbance that occur.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed158    
    Printed4    
    Emailed0    
    PDF Downloaded33    
    Comments [Add]    

Recommend this journal